On the product of separable metric spaces.

Kighuradze, D.

Georgian Mathematical Journal (2001)

  • Volume: 8, Issue: 4, page 785-790
  • ISSN: 1072-947X

How to cite


Kighuradze, D.. "On the product of separable metric spaces.." Georgian Mathematical Journal 8.4 (2001): 785-790. <http://eudml.org/doc/51241>.

author = {Kighuradze, D.},
journal = {Georgian Mathematical Journal},
keywords = {dimension function},
language = {eng},
number = {4},
pages = {785-790},
publisher = {Walter de Gruyter},
title = {On the product of separable metric spaces.},
url = {http://eudml.org/doc/51241},
volume = {8},
year = {2001},

AU - Kighuradze, D.
TI - On the product of separable metric spaces.
JO - Georgian Mathematical Journal
PY - 2001
PB - Walter de Gruyter
VL - 8
IS - 4
SP - 785
EP - 790
LA - eng
KW - dimension function
UR - http://eudml.org/doc/51241
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.